Couldn't find what you looking for?

TRY OUR SEARCH!


My concerns are with the drug ciprofloxacin. On the list of many and bizarre side effects given with my packet of ciprofloxacin, including feelings that people want to harm you, and feelings you want to harm or kill yourself, was ruptured tendons. There were obviously the warnings that if I should feel any pain or inflammation in the tendons stop taking the medicine immediately and consult a doctor, but…well, five days into the course I start to get these sensations of electric shocks and also pain in my tendons. It was in the back of my leg, the Achilles, so I stop taking the medicine.

Loading...


Ciprofloxacin can cause both tendon ruptures and tendonitis, you are right. Another class of antibiotics to avoid like the plague is Levaquin. Both meds have also been known to cause tendonitis, tendon ruptures and actual deterioration of cartilage. In some the effects are minimal, but in some they are profound. I think that these drugs should be eliminated from the market completely. Quite frequently when you are ill, you are also given corticosteroids, especially for sinus infection or bronchial infections, and the steroids can cause the effects of the antibiotics to be more severe.
Reply

Loading...